Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inequalities for Poisson kernels on symmetric spaces


Author: Adam Korányi
Journal: Proc. Amer. Math. Soc. 43 (1974), 465-469
MSC: Primary 43A85
DOI: https://doi.org/10.1090/S0002-9939-1974-0328480-5
MathSciNet review: 0328480
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Every symmetric space of noncompact type has a finite number of Furstenberg-Satake boundaries; to each of these there corresponds a Poisson kernel. Sharp Harnack-type inequalities are proved and it is shown that the Poisson kernel, in appropriate coordinates, is the square root of a rational function.


References [Enhancements On Off] (What's this?)

  • [1] Harish-Chandra, Spherical functions on a semisimple Lie group. I, Amer. J. Math. 80 (1958), 241-310. MR 20 #925. MR 0094407 (20:925)
  • [2] S. Helgason, Differential geometry and symmetric spaces, Pure and Appl. Math., vol. 12, Academic Press, New York, 1962. MR 26 #2986. MR 0145455 (26:2986)
  • [3] A. Korányi, The Poisson integral for generalized half-planes and bounded symmetric domains, Ann. of Math. (2) 82 (1965), 332-350. MR 34 #371. MR 0200478 (34:371)
  • [4] -, Boundary behavior of Poisson integrals on symmetric spaces, Trans. Amer. Math. Soc. 140 (1969), 393-409. MR 39 #7132. MR 0245826 (39:7132)
  • [5] -, Harmonic functions on symmetric spaces, in Symmetric spaces, Boothby and Weiss (editors), Dekker, New York, 1972. MR 0407541 (53:11314)
  • [6] L. Lindahl, Fatou's theorem for symmetric spaces, Ark. Mat. 10 (1972), 33-47. MR 0383010 (52:3892)
  • [7] C. C. Moore, Compactifications of symmetric spaces. II: The Cartan domains, Amer. J. Math. 86 (1964), 358-378. MR 28 #5147. MR 0161943 (28:5147)
  • [8] S. H. Tung, Harnack's inequality and theorems on matrix spaces, Proc. Amer. Math. Soc. 15 (1964), 375-381. MR 28 #4135. MR 0160926 (28:4135)
  • [9] -, Harnack's inequalities on the classical Cartan domains, Pacific J. Math. 16 (1966), 373-378. MR 32 #7789. MR 0190376 (32:7789)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A85

Retrieve articles in all journals with MSC: 43A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0328480-5
Keywords: Symmetric spaces, Furstenberg-Satake boundaries, bounded symmetric domains
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society